# SDR AWXA960217

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65498834
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3808 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM BS 947, LBL 18 TO RBL 18.  REPAIRED FLOOR BEAM PER G.R. 2-53-15-35, TCO-PAN-96-0509ER.  (X)
